# SDR SWAA2013021112544

- Difficulty date: February 4, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,778 hours, 62,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Missing
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA REPORTS EMERGENCY EXIT LIGHT (ARROW) LENS MISSING CAPTS SIDE.  REPLACED LEFT FWD OVERWING EMERGENCY EXIT LIGHT ASSY PER M/M.  CL 92378 CLOSING LP 8783148
